Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother aged 65 years suffering from colon cancer and in III stage. Treatment started with radio and chemotherapy and completed 26 strikes. For the past 7 days she is suffering with diarrhea and passing motion almost every half an hour. She had loose motion with small quantity and developed hemorrhoids (skin tag comes out in anal). She is suffering with severe pain in anal area that sustain throughout the day. She is using capecitabine 500 mg - 3 tabs twice daily. Now she is suffering from suffocation since today afternoon particularly when lay down. Looking for you are advise and help.

1 Doctor Answered
Hi Mr. lybrate-user. Diarrohea is a known side effect of the chemotherapy she is taking. You need an oncologist to check the dose she is getting. It might require to be reduced or this might also be due to after effects of radian. Medicaly known as radiation proctocolitis. Also get a blood exmaination dole to check out her hemoglobin and neitrophilic counts this might be a case of neutrophilic typhlitis. Thanks.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.